# SDR ASOA201901145013

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 40,639 hours, 31,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHTS WERE INOP AT COCKPIT,  MAIN ENTRANCE, AND SIGN ABOVE FLIGHT ATTENDANT SEAT. MX FOUND IN MAIN DOOR CEILING PANEL THE ELECTRICAL CONNECTOR DISCONNECTED. RECONNECTED AND PERFORMED OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
